# SDR 96ZZZX4057

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6520S
- Make and model: Cessna 150H
- Aircraft serial: 15067320
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: MDI
- Condition: Corroded
- Location: Rt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE FUEL TANK SUMP DRAIN VALVE DIFFICULT TO CLOSE AFTER SUMPING FUEL TANK.  FINALLY BECAME IMPOSSIBLE TO OPEN.  REPLACED DRAIN VALVE.  FOUND DRAIN VALVE CORRODED BETWEEN PLUNGER AND VALVE BODY.  DRAIN VALVE NEEDS TO BE MORE CORROSION RESISTANT.  THE RIGHT SIDE FUEL TANK ALWAYS IS THE SIDE THAT HAS WATER IN IT.
